Publication

The basis for the symmetric irreducible representations of SO(9)

Yu, ZR., Scholten, O. & Sun, HZ., 1-Feb-1986, In : Journal of Mathematical Physics. 27, 2, p. 442-446 5 p.

Research output: Contribution to journalArticleAcademic

An explicit basis is constructed for the symmetric irreducible representation (irrep) of SU(9)⊇SO(9)⊇SO(5)×SU1(2)×SU2(2). It is also indicated how good angular momentum states can be constructed. The techniques used are based on the well‐known tensor algebra for the infinitesimal generators of simple Lie groups.
Original languageEnglish
Pages (from-to)442-446
Number of pages5
JournalJournal of Mathematical Physics
Volume27
Issue number2
Publication statusPublished - 1-Feb-1986
Externally publishedYes

Download statistics

No data available

ID: 10556251